# SDR AMTA200600351

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LT BLEED TRIP OFF LIGHT ILLUMINATED.  IAW FIM 36-10-00-810-801, STEP I, PERFORMED REPAIR CONFIRMATION, ALL INDICATIONS WERE SATISFACTORY, OK FOR SVC.  (K)
